# SDR AALA202008139006

- Difficulty date: August 11, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 23,122 hours, 8,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT F/A #1 STATION INOPERATIVE. REPLACED FLIGHT ATTENDANT #1 FLASHLIGHT BATTERY PACK TESTS GOOD. REF A321 AMM 25-65-00.
